MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO MINI-CUFF BYPASS GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO MINI-CUFF BYPASS GRAFT; EPTFE VASCULAR GRAFT
Model Number DFX9006SC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date: 03/2024.
 
Event or Problem Description
It was reported that during a procedure, the device allegedly tore on the cuff while sewing it up.Reportedly, there was profuse bleeding from the puncture canal.It was further reported that the patient went to surgery.The current patient status was unknown.

Brand Name
DISTAFLO MINI-CUFF BYPASS GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12974252
Report Number2020394-2021-02061
Device Sequence Number20012543
Product Code DSY
UDI-Device Identifier00801741023682
UDI-Public(01)00801741023682
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFX9006SC
Device Catalogue NumberDFX9006SC
Device Lot NumberVTDQ0737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown